MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP, GER; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP, GER; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DEX500S13
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.There was no patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.

Brand Name
DREAMSTATION AUTO CPAP, GER
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key12267836
Report Number2518422-2021-02492
Device Sequence Number4377336
Product Code BZD
UDI-Device Identifier00606959024090
UDI-Public00606959024090
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDEX500S13
Device Catalogue NumberDEX500S13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1